MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CONCORDE LIFT, CONVEX 9X21; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MEDOS INTERNATIONAL SàRL CH CONCORDE LIFT, CONVEX 9X21; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 1978-09-021C
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint : (b)(4).Device is available for evaluation.Investigation will be conducted.Follow up will be filed with the investigation results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that there was a concorde lift removal due to collapsed height.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).The cage was returned in its collapsed form.Bone tissue is readily visible inside the cage.Tool marks are visible on one side of the cage.The screw head also features material deformation, indicating stresses placed on it during use.These marks appear on all sides of the screw head.Torqueing the screw head inside the cage was difficult.After the tissue inside yielded to the torque slightly, the screw head could not be turned any farther.Disassembling the cage further could disrupt the issue.Regardless, the cage was returned collapsed and could not be reset to its expanded form.A review of the device history record was conducted.No issues were identified during the manufacturing and release of this product that could have contributed to the problem reported by the customer.The root cause of the cage collapsing postoperatively cannot be determined from the sample and the information provided.Further dynamic testing will be performed.Relevant actions are being taken to address the issue.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CONCORDE LIFT, CONVEX 9X21
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8657714
Report Number1526439-2019-51699
Device Sequence Number14025021
Product Code MAX
UDI-Device Identifier10705034531601
UDI-Public(01)10705034531601
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K171425
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 05/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number1978-09-021C
Device Catalogue Number197809021C
Device Lot Number205830
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2019
Initial Date Received by Manufacturer 05/07/2019
Supplement Date Received by Manufacturer07/02/2019
Initial Report FDA Received Date05/31/2019
Supplement Report FDA Received Date07/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1225-2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR